# SDR 2002FA0001224

- Difficulty date: October 9, 2002
- Submitted: October 29, 2002
- Operation: General aviation
- Aircraft: N162FC
- Make and model: Rhnflu EA300L
- Aircraft serial: 135
- Engine: Lyc AEIO540L1B5
- Propeller: Muhbr MTV9*
- System (JASC): 6122 · Propeller Governor
- Part: Setscrew
- Condition: Backed Out
- Location: Prop Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER GOVERNOR SET SCREW INSIDE CASE HALVES, BACKED OUT CAUSING A CHAIN REACTION OF ENGINE DAMAGE.  ALL MAJOR ENGINE COMPONENTS BROKEN (NON-REPAIRABLE), RESULTING IN AN ENGINE FAILURE AND A FORCED LANDING.
